# SDR GTIA2021012535565

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 10,775 hours, 4,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Detached
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE VOLUME KNOB FALLING OFF.  R & R FWD MEGAPHONE, IAW AMM 25-60-01.  OPERATIONS CHECK GOOD.
